# SDR AALA201708239034

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 50,648 hours, 20,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD IN THE AFT GALLEY IS DAMAGED.  REATTACHED THE LIGHT ASSEMBLY TO CEILING.  OPERATIONAL CHECKED GOOD IAW AMM 33-50-00.
